MathSciNet Relay Station
MathSciNet bibliographic data
MR2567402 14E07 (14J26)
Serre, Jean-Pierre A Minkowski-style bound for the orders of the finite subgroups of the Cremona group of rank 2 over an arbitrary field. Mosc. Math. J. 9 (2009), no. 1, 193–208, back matter.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement